MAUDE Adverse Event Report: I.T.S. GMBH BIPLANAR 2-COLUMN PLATE, 12-HOLE, LEFT, PRS PHOENIX

I.T.S. GMBH BIPLANAR 2-COLUMN PLATE, 12-HOLE, LEFT, PRS PHOENIX
Model Number 21216-12
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Malunion of Bone (4529)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no lot no.Was provided we have inspected the dhf of all lots supplied to the hospital including material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The patient was not able to comply with the post-operative instructions caused by the anesthesia and loaded the hip significantly more than the specifications would have allowed.This also shifted the fragments of the acetabular fracture, the fracture healed bony.However, because the fracture healed in malunion and because it was a severe injury, the patient developed early hip osteoarthritis and was treated with a total hip arthroplasty.Based on the information available, it has been determined that no corrective and preventative action is proposed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.This is report 1 of 3.
 
Event or Problem Description
It was reported that two non-locking cortical screws got loose at biplanar 2-column plate approx.6 weeks post-operatively.This is report 1 of 3.

Brand Name
BIPLANAR 2-COLUMN PLATE, 12-HOLE, LEFT, PRS PHOENIX
Common Device Name
BIPLANAR 2-COLUMN PLATE, 12-HOLE, LEFT, PRS PHOENIX
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhöhe, 8301
AU   8301
MDR Report Key17196044
Report Number3004369035-2023-00100
Device Sequence Number18007782
Product Code HRS
UDI-Device Identifier09120069816990
UDI-Public09120069816990
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K210935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21216-12
Device Catalogue Number21216-12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Initial Report FDA Received Date06/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR
Patient SexUnknown
Patient Weight90 KG